Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the stability of laminar boundary layer flow


Author: Sin-I. Cheng
Journal: Quart. Appl. Math. 11 (1953), 346-350
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/56415
MathSciNet review: 56415
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lester Lees and Chia Chiao Lin, Investigation of the stability of the laminar boundary layer in a compressible fluid, Tech. Notes Nat. Adv. Comm. Aeronaut. no. 1115 (1946), 83 pp. (3 plates). MR 0018067
  • [2] Lester Lees, The stability of the laminar boundary layer in a compressible fluid, Tech. Notes Nat. Adv. Comm. Aeronaut., 1947 (1947), no. 1360, 144 pp. (22 plates). MR 0021814
  • [3] J. Pretsch, Die Stabilität einer ebenen Laminarströmung bei Druckgefälle und Druckanstieg, Jahrbuch 1941 der Deutschen Luftfahrtforschung, 1941 (1941), I58–I75 (German). MR 0022495
  • [4] J. A. Laurmann, Stability of the compressible laminar boundary layer with an external pressure gradient, Coll. Aeronaut. Cranfield. Rep. 1951 (1951), no. 48, 3+64 pp. (12 plates). MR 0052934

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/56415
Article copyright: © Copyright 1953 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website